# SDR 97ZZZX4707

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212LA
- Make and model: Bell 206B
- Aircraft serial: 3957
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206016201131
- Condition: Binding
- Location: T/R Blade
- Part time: 104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT:  13,497.8 HOURS.  104.2 HR.  TWO NEW T/R BLADES P/N 206-016-201-131, SN CS-2814 AND SN CS-2815 WERE INSTALLED.   PILOT'S COMPLAINT ABOUT T/R PEDAL PROBLEM.  HELICOPTER WAS INSPECTED AND THE FOUR BEARINGS (2 EACH ON BLADES) ON T/R BLADES WERE FOUND BINDING.  BEARING MATERIAL WAS COMING APART.  T/R BLADES WERE CHANGED AND PROBLEM WENT AWAY.
